TítuloRevisiting Ultraproducts in Fuzzy Predicate Logics
Publication TypeConference Paper
Year of Publication2010
AuthorsDellunde P
Conference Name40th IEEE International Symposium on Multiple-Valued Logic
EditorialIEEE Computer Society
Conference LocationBarcelona
Paginación134-139
Date Published26/05/2010
ISBN Number978-0-7695-4024-5
Palabras clavefuzzy predicate logics, reduced products, reduced semantics, Ultraproducts
Resumen

In this paper we examine different possibilities of defining reduced products and ultraproducts in fuzzy predicate logics. We present analogues to the Los Theorem for these notions and discuss the advantages and drawbacks of each definition introduced. Following the work in [De09], we show that these constructions are adequate for working in a reduced semantics.